Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 40, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 16, 2015, 10:43 PM EDT for Sandusky County, Wood County, Ohio. It took effect at Jun 17, 2015, 2:00 AM EDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2015, 10:43 PM EDT (02:43 UTC)
- In effect from
- Jun 17, 2015, 2:00 AM EDT
- Expired
- Jun 17, 2015, 7:40 PM EDT
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 9.28 ft at Jun 17, 2015, 11:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
158 WGUS41 KCLE 170243 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1043 PM EDT TUE JUN 16 2015 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-171043- /O.NEW.KCLE.FL.W.0040.150617T0600Z-150617T1200Z/ /WDVO1.1.ER.150617T0600Z.150617T0600Z.150617T0600Z.NO/ 1043 PM EDT TUE JUN 16 2015 The National Weather Service in Cleveland has issued a * Flood warning for the Portage River At Woodville * From late tonight until Wednesday morning * At 10:30 PM Tuesday the stage was...8.9 feet * Minor flooding is forecast * Flood stage is 9.0 feet * Forecast...the river will rise to near 9.0 feet overnight then slowly fall. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
3 follow-up statements
799
WGUS81 KCLE 170959
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
558 AM EDT WED JUN 17 2015
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Eagle Creek At Phalanx Station
...The flood warning continues for the following rivers in Ohio...
Blanchard River Near Findlay
Maumee River At Waterville
Scioto River Near Larue
Scioto River Near Prospect
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-171758-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-150617T2344Z/
/WDVO1.1.ER.150617T0400Z.150617T1200Z.150617T1744Z.NO/
558 AM EDT WED JUN 17 2015
The flood warning continues for
The Portage River At Woodville.
* At 5:30 AM Wednesday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest around 9.3 feet around mid morning
then slowly fall to below flood stage this afternoon. Additional
rainfall may slow the fall of the river. Be sure to monitor
later forecasts.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC063-171758-
/O.CON.KCLE.FL.W.0037.000000T0000Z-150618T1200Z/
/FDYO1.2.ER.000000T0000Z.150617T1200Z.150618T0600Z.NO/
558 AM EDT WED JUN 17 2015
The flood warning continues for
The Blanchard River Near Findlay.
* At 5:00 AM Wednesday the stage was 12.8 feet.
* Flood stage is 11.0 feet.
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will crest near 13.1 feet around mid morning
then begin a slow fall. However additional rainfall may slow the
fall of the river. Be sure to monitor later forecasts.
* At 13.5 feet...Major flooding blocking Martin Luther King Parkway
and Blanchard Avenue. Several other low lying roads flooded along
the river. Travel in and out of the city becomes difficult.
* At 13.0 feet...Floodwaters impact East Sandusky Street, Main Cross
Street, Blanchard Road, Clinton Court, and many other streets near
the Blanchard River. Backwater will affect residents living along
Eagle and Lye Creeks.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC095-173-171758-
/O.CON.KCLE.FL.W.0038.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.150616T2147Z.150618T0000Z.000000T0000Z.NO/
558 AM EDT WED JUN 17 2015
The flood warning continues for
The Maumee River At Waterville.
* At 5:00 AM Wednesday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.9 feet by this evening.
Additional rises are possible thereafter.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The risver is
out of banks in Waterville and Bowling Green.
* At 11.0 feet...A few riverside cabins in Waterville become
threatened. Lowland flooding occurs along with some water
inundation on River Road.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC101-171758-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.000000T0000Z.NO/
558 AM EDT WED JUN 17 2015
The flood warning continues for
The Scioto River Near Larue.
* At 5:00 AM Wednesday the stage was 13.5 feet.
* Flood stage is 11.0 feet.
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.7 feet by this afternoon.
Additional rises are possible thereafter.
* At 14.0 feet...River out of banks. Water inundated Village of La
Rue from the northern part of town near Front Street and spreads
east over northern High Street. Water will spread into River Street
and East School Street.
* At 13.0 feet...River at bankfull in the Village of La Rue.
Floodwaters will spread to east Vine Street.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-171758-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150618T1800Z.000000T0000Z.NO/
558 AM EDT WED JUN 17 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 5:00 AM Wednesday the stage was 10.2 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.1 feet by Thursday
afternoon. Additional rises are possible thereafter.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC155-171758-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-150618T0920Z/
/PHAO1.1.ER.150615T0341Z.150616T0400Z.150618T0320Z.UU/
558 AM EDT WED JUN 17 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 5:00 AM Wednesday the stage was 11.2 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by tonight.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will
be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$788 WGUS81 KCLE 171539 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1139 AM EDT WED JUN 17 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-172339- /O.EXT.KCLE.FL.W.0040.000000T0000Z-150618T0900Z/ /WDVO1.1.ER.150617T0400Z.150617T1800Z.150618T0300Z.NO/ 1139 AM EDT WED JUN 17 2015 The flood warning continues for The Portage River At Woodville. * At 11:30 AM Wednesday the stage was 9.3 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. *Forecast...The river will rise a little before falling and go below flood stage late this evening. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
356
WGUS81 KCLE 172340
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
740 PM EDT WED JUN 17 2015
...The flood warning is cancelled for the following rivers in Ohio...
Portage River At Woodville
...The flood warning continues for the following rivers in Ohio...
Blanchard River Near Findlay
Maumee River At Waterville
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Larue
Scioto River Near Prospect
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-180010-
/O.CAN.KCLE.FL.W.0040.000000T0000Z-150617T2344Z/
/WDVO1.1.ER.150617T0400Z.150617T1500Z.150617T2048Z.NO/
740 PM EDT WED JUN 17 2015
The flood warning is cancelled for
The Portage River At Woodville.
* At 7:30 PM Wednesday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at 4:48 PM Wednesday.
* Forecast...the river will fall to 8.2 feet by Thursday morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC063-180740-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-150618T1640Z/
/FDYO1.2.ER.000000T0000Z.150617T2015Z.150618T1040Z.NO/
740 PM EDT WED JUN 17 2015
The flood warning continues for
The Blanchard River Near Findlay.
* At 7:00 PM Wednesday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Thursday
morning.
* At 12.0 feet...Water impacts River Street and Apple Alley on the
west side of Findlay, Blanchard Street between Sandusky and Main
Cross, and several streets south of Clinton Court near Riverside
Park.
* At 11.0 feet...Flooding impacts areas near Riverside Park and East
Main Cross Street in the City of Findlay.
* At 10.0 feet...Water reaches East Main Cross Street near Lye Creek.
* At 9.0 feet...Flooding occurs on low lying roads along the river
west of Findlay, including County Road 140.
* At 8.0 feet...Water covers low lying portions of South River Road
and Howard Street on the west side of Findlay.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC095-173-180740-
/O.EXT.KCLE.FL.W.0038.000000T0000Z-150619T1330Z/
/WTVO1.1.ER.150616T2147Z.150617T2300Z.150619T0730Z.NO/
740 PM EDT WED JUN 17 2015
The flood warning continues for
The Maumee River At Waterville.
* At 7:00 PM Wednesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Friday
morning.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The risver is
out of banks in Waterville and Bowling Green.
* At 11.0 feet...A few riverside cabins in Waterville become
threatened. Lowland flooding occurs along with some water
inundation on River Road.
* At 9.0 feet...Flooding occurs in lowland areas near the river.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC101-180739-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.000000T0000Z.NO/
740 PM EDT WED JUN 17 2015
The flood warning continues for
The Scioto River Near Larue.
* At 7:00 PM Wednesday the stage was 13.1 feet.
* Flood stage is 11.0 feet.
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.1 feet by this evening.
Additional rises are possible thereafter.
* At 14.0 feet...River out of banks. Water inundated Village of La
Rue from the northern part of town near Front Street and spreads
east over northern High Street. Water will spread into River Street
and East School Street.
* At 13.0 feet...River at bankfull in the Village of La Rue.
Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the
river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-180739-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.2.ER.000000T0000Z.150618T0000Z.000000T0000Z.NO/
740 PM EDT WED JUN 17 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 7:00 PM Wednesday the stage was 14.0 feet.
* Flood stage is 9.0 feet.
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 14.0 feet by this evening.
Additional rises are possible thereafter.
* At 15.0 feet...Widespread flooding occurs northern parts of
Prospect. The most significant flooding occurs on north Elm Street,
Northeast Street, Sellers Street, and Mulberry Street.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of
Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 16, 9:48 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 16, 9:48 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 948 PM EDT TUE JUN 16 2015 .SYNOPSIS... HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES TONIGHT. A STALLED FRONTAL BOUNDARY OVER THE OHIO VALLEY WILL LIFT BACK NORTH AS A WARM FRONT ON WEDNESDAY. A STRONGER COLD FRONT WILL DROP SOUTH ACROSS THE AREA LATE THURSDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... MADE SOME CHANGES TO FORECAST. DRIER AIR CONTINUES TO WORK IN FROM THE NORTH AND SURFACE DEWPOINTS ARE INTO THE MIDDLE 50S SOME AREAS. MOST OF THE AREA REMAINS CLEAR BUT CIRRUS IS EXPECTED TO OVERSPREAD THE AREA LATER TONIGHT. THIS SHOULD KEEP FOG FROM BECOMING A PROBLEM. HAVE REMOVED ALL MENTION OF PRECIP BEFORE 12Z. PREVIOUS...DRIER AIR CONTINUES TO SPREAD INTO THE AREA FROM THE NORTH. HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES REGION OVERNIGHT AND 1000-500MB RH WILL RANGE FROM 15-40 PERCENT...HIGHEST TOWARDS CENTRAL OHIO. SKIES WILL CLEAR BEFORE HIGH CLOUD THICKENS LATER. WILL CARRY A DRY FORECAST EXCEPT A SLIGHT CHANCE POP FOR SOUTHERN TIER COUNTIES AS THE NEXT WAVE OF MOISTURE APPROACHES TOWARDS MORNING. DESPITE THE DRY AIR...SKIES WILL BECOME PARTLY TO MOSTLY CLOUDY AS THE CIRRUS SEEN UPSTREAM OVER MISSOURI STREAMS OVERHEAD. WILL EXPECT THE CLOUDS TO HELP LIMIT COOLING AND HOPEFULLY KEEP TOO MUCH FOG FROM DEVELOPING. WILL LEAVE OUT OF THE FORECAST FOR NOW BUT KEEP AN EYE ON VISIBILITIES. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... ACTIVE WEATHER WILL RETURN ON WEDNESDAY AS WE REMAIN ON THE NORTHERN SIDE OF A BROAD RIDGE OVER THE SOUTHEASTERN STATES. SHORTWAVE ENERGY WILL STREAM NORTHEAST TOWARDS THE OHIO VALLEY WITH A 30 KNOT LLJ FEEDING INTO SOUTHWEST OHIO EARLY WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH THE HEAVIEST AXIS OF PRECIPITATION LOCATED JUST SOUTH OF OUR FORECAST AREA. PORTIONS OF SOUTHERN OHIO COULD RECEIVE ANOTHER INCH OF PRECIPITATION WHILE WE ARE FORECASTING CLOSER TO .25 BUT POSSIBLY UP TO .50 INCH FOR OUR SOUTHERN TIER OF COUNTIES. IF THE HEAVIER RAIN DOES ARRIVE IN THE MORNING IT COULD AGGRAVATE FLOODING CONCERNS...ESPECIALLY FROM FINDLAY TO MARION WHERE THE HEAVIEST RAIN HAS FALLEN OVER THE LAST FEW DAYS. CAN NOT RULE OUT ANOTHER FLOOD WATCH IF THE AXIS OF HEAVIEST PRECIPITATION SHIFTS NORTH INTO OUR SOUTHERN COUNTIES. THE WARM FRONT PUSHES BACK NORTH LATE WEDNESDAY WITH THE MUGGY CONDITIONS AND HIGH DEWPOINTS RETURN. EXPECTING A LULL IN SHOWERS WEDNESDAY NIGHT WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING THURSDAY AFTERNOON AS THE ATMOSPHERE DESTABILIZES. FORCING FOR ASCENT WILL INCREASE DURING THE AFTERNOON AS THE COLD FRONT APPROACHES AND THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THUNDERSTORMS WILL ONCE AGAIN PRODUCE HEAVY RAIN BUT WILL HOPEFULLY HAVE SUFFICIENT STORM MOTION TO AT LEAST KEEP THE RAINFALL DISTRIBUTED. ANY STRONG THUNDERSTORMS OVER ALREADY SATURATED AREAS WILL POSE A FLOODING THREAT. && .LONG TERM /FRIDAY THROUGH TUESDAY/... WEAK HIGH PRESSURE NE OF THE AREA ON FRI MAY HANG ON LONG ENOUGH TO KEEP MOST OF THE AREA DRY BUT THE SOUTH IS QUESTIONABLE AS ENOUGH MOISTURE MAY NOT GET PUSHED SOUTH OUT OF THIS PART OF THE CWA. RETURN FLOW SETS UP FRI NIGHT INTO SAT WHILE A S/W CROSSES THE AREA. WILL BRING BACK INCREASING THREAT FOR SHRA/TSRA SW TO NE FRI NIGHT INTO SAT. UPPER TROUGH DIGGING INTO THE LAKES SHOULD LEAD TO PERSISTENT RISK FOR PRECIP SAT NIGHT INTO MON. MODELS DIFFER ON TIMING OF COLD FRONT ON MON SO TEMPS AND LINGERING THREAT FOR SHRA ON MON UNCERTAIN. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... COLD FRONT IS WELL SOUTH OF THE AREA AT THIS TIME. SOME DRIER AIR AND LOWER DEW POINTS INTO THE 50S PUSHING SOUTH INTO THE FORECAST AREA. MODELS HINTING AT SOME VERY LIGHT FOG DEVELOPING BUT NOT EXPECTING IT TO DROP BELOW MVFR OVERNIGHT DUE TO SHORT NIGHT LENGTH. OTHERWISE...LOWERING CEILINGS ACROSS THE SOUTH AND WEST AS MOISTURE BEGINS TO STREAM BACK NORTH INTO THE FORECAST AREA. ALSO DECIDED TO BRING IN SOME SHOWERS AS WELL. WINDS GENERALLY LIGHT EAST AND THEN SOUTHEAST TOMORROW. OUTLOOK...PERIODS OF NON-VFR WED THRU SAT WITH SCT SHRA/TSRA. && .MARINE... A COLD FRONT CROSSING LAKE IS SHIFTING WINDS TO THE NW AND AS THE DAY PROGRESSES WINDS WILL GRADUALLY VEER TO NORTH THEN NE FOR TONIGHT WHILE DIMINISHING FROM 10 TO 20 KNOTS TO 5 TO 15 KNOTS. THE HIGH WILL SHIFT EAST OF THE LAKES WED THEN ANOTHER COLD FRONT WILL CROSS THE LAKE LATE THU. S TO SW WINDS WILL RUN 10 TO 15 KNOTS AHEAD OF THE FRONT SHIFTING TO MAINLY NORTH THU NIGHT AND NE FRI AS ANOTHER HIGH SHIFTS EAST INTO LAKE ONTARIO. A LOW WILL BE MOVING NE NEAR THE LAKE ON SAT SO THERE IS UNCERTAIN IN THE WIND DIRECTION BUT GENERAL CONSENSUS IS FOR MAINLY S TO SW AROUND 10 TO 15 KNOTS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KEC NEAR TERM...KEC/KUBINA SHORT TERM...KEC LONG TERM...DJB AVIATION...LOMBARDY MARINE...DJB
Hazardous weather outlook, Jun 16, 10:24 AM EDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1024 AM EDT TUE JUN 16 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-171430- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1024 AM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE ON THURSDAY AND AGAIN THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-171430- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1024 AM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE ON THURSDAY AND AGAIN THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:00 PM EDT | Areal Flood Advisory | CLE | Crawford, Hancock, Marion, Wyandot | 20 hr |
| Jun 17, 3:02 PM EDT | Areal Flood Warning | CLE | Marion, Morrow | 12 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.